MAUDE Adverse Event Report: BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY

BOSTON SCIENTIFIC - MAPLE GROVE INNOVA¿; STENT, SUPERFICIAL FEMORAL ARTERY
Model Number H74939293061830
Medical Device Problem Codes Stretched (1601); Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/31/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Age at time of event: 18 years or older.(b)(4).It is indicated that the device will not be returned for evaluation.If there is any further relevant information obtained, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
Same patient as mdr id # 2134265-2017-12021.It was reported that partial stent deployment and stent damage occured.(b)(6) 2017, the patient presented with intermittent claudication.During a lower extremity angiography it was observed that a 6 x 180 x 130 innova¿ stent that was implanted in (b)(6) 2017 had occluded.It was also confirmed that the innova¿ stent had fractured, in which it seems to be detached at 3 points.No treatment has been performed; however an endovascular treatment (evt) is scheduled next month.No further patient complications were reported.When the angiography from the implant procedure in march 2017 was reviewed, it seemed the stent was deployed by pulling back on the innova delivery system.The physician stated the stent stretched as a result.The target lesion was 100% stenosed and was located in the mildly tortuous and moderately calcified left superficial femoral artery (sfa).A contralateral approach was achieved to reach the lesion and pre-dilation was performed.The procedure was completed with this device.No additional complications were reported.

Brand Name
INNOVA¿
Common Device Name
STENT, SUPERFICIAL FEMORAL ARTERY
Manufacturer (Section D)
BOSTON SCIENTIFIC - MAPLE GROVE
one scimed place
maple grove MN 55311
MDR Report Key7101471
Report Number2134265-2017-12568
Device Sequence Number11130239
Product Code NIP
UDI-Device Identifier08714729874058
UDI-Public08714729874058
Combination Product (Y/N)N
PMA/510(K) Number
P140028
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/17/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2019
Device Model NumberH74939293061830
Device Catalogue Number39293-06183
Device Lot Number0019267183
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2017
Initial Report FDA Received Date12/08/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1